# SDR SWIA202161657

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: 601R3102599
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR STRAP CORRDED AT FS559 BETWEEN RBL27 AND RBL36.    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED PRESSURE FLOOR STRAP AT FS559 BETWEEN RBL27 AND RBL36 IAW CRJ 200 SRM 51-40-11, 51-42-06, AND 51-42-15 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
